MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Burning Sensation (2146); Blister (4537)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The waa heat related failure questionnaire was reviewed for potential causes of the reported issue.The wearable was placed directly on the skin which is non-complaint to the ifu.Per curonix pns wearable quick reference card, (b)(4), "product is to be worn over a thin layer of clothing at all times.Do not place directly on skin." the device was not returned and could not be analyzed by engineering.Attempts to recover the device were unsuccessful, preventing engineering from performing investigation.This complaint will be closed with no further action.Complaints are tracked and trended as part of management review.The stimulator is used to treat pain.Although the cause of the burning sensation and blister is unknown, non-compliance to the ifu was identified as the wearable was placed directly on the skin (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in waa heat related failure.Waa heat related failure rates remain acceptably low; thus, a capa is not required at this time.Waa heat related failure rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported a burning sensation and a blister on their skin underneath their transmitter assembly.The patient has been using their other transmitter assembly and is now wearing the wearable over a sock.As of (b)(6) 2026, the blister has cleared up and the patient has not experienced any additional burning sensations.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key24403208
Report Number3010676138-2026-00030
Device Sequence Number21308420
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01475-DT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale